Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

On Statistics Independent of a Complete Sufficient Statistic

D. Basu
Sankhyā: The Indian Journal of Statistics (1933-1960)
Vol. 15, No. 4 (Oct., 1955), pp. 377-380
Stable URL: http://www.jstor.org/stable/25048259
Page Count: 4
  • Download ($43.95)
  • Add to My Lists
  • Cite this Item
On Statistics Independent of a Complete Sufficient Statistic
Preview not available

Page Thumbnails

  • Thumbnail: Page 
377
    377
  • Thumbnail: Page 
378
    378
  • Thumbnail: Page 
379
    379
  • Thumbnail: Page 
380
    380